MathSciNet Relay Station
MathSciNet bibliographic data
MR2204277 (2006j:45017) 45E10 (35J60)
Jin, Chao; Li, Congming Symmetry of solutions to some systems of integral equations. Proc. Amer. Math. Soc. 134 (2006), no. 6, 1661–1670 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement